MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD PHASEAL¿ PROTECTOR 50; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON, S.A. BD PHASEAL¿ PROTECTOR 50; INTRAVASCULAR ADMINISTRATION SET
Model Number 515105
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported bd phaseal¿ protector 50 had a leakage issue.The following information was provided by the initial reporter, translated from (b)(6): "upon striking a vial of cyclophosphamide with a protector, the operator notices fluid on the vial which appears to be from leakage related to the insertion of the device.".
 
Event or Problem Description
It was reported bd phaseal¿ protector 50 had a leakage issue.The following information was provided by the initial reporter, translated from french: "upon striking a vial of cyclophosphamide with a protector, the operator notices fluid on the vial which appears to be from leakage related to the insertion of the device.".
 
Additional Manufacturer Narrative
H6: investigation summary : no photos or physical samples showing the reported problem were provided for investigation.A device history was performed, and no compliance related to the reported problem was found during the production of lot 2107118.Five retained samples from the same lot were used for further evaluation.The protectors were successfully connected to the vials, ensuring that they fitted correctly.The product was evaluated, and no damage or defects were observed.Functional tests were performed on the samples and no leakage was identified between the protector and the vial.The product undergoes visual and functional testing throughout manufacturing, including leak testing.Results were reviewed for lot 2107118 and found no problems related to the reported event.Based on the available information, we are unable to identify a root cause related to the manufacturing process at this time.

Brand Name
BD PHASEAL¿ PROTECTOR 50
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
katie swenson
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key12713750
Report Number3003152976-2021-00712
Device Sequence Number4550659
Product Code ONB
UDI-Device Identifier30382905151058
UDI-Public30382905151058
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model Number515105
Device Catalogue Number515105
Device Lot Number2107118
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2021
Supplement Date Received by Manufacturer12/06/2021
Initial Report FDA Received Date10/28/2021
Supplement Report FDA Received Date12/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown